MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US EPIPHYSEAL DISK MODULAR SZ1; SHOULDER INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS INC US EPIPHYSEAL DISK MODULAR SZ1; SHOULDER INSTRUMENT/TRIAL
Catalog Number 230777003
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 09/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the epi 1 top hat would not fill over the sleeve and got stuck during surgery.
 
Additional Manufacturer Narrative
Investigation summary examination of the returned device confirmed the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.
 
Event or Problem Description
Complaint description: it was reported that the epi 1 top hat would not fill over the sleeves and got stuck during surgery.Investigation method: november 14, 2017: complaint sample devices shipped by (b)(6).Awb# to be determined.Caughell investigation summary: it was reported that the epi 1 top hat would not fill over the sleeves and got stuck during surgery.

Brand Name
EPIPHYSEAL DISK MODULAR SZ1
Common Device Name
SHOULDER INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key6968308
Report Number1818910-2017-27247
Device Sequence Number13780667
Product Code HSD
UDI-Device Identifier10603295116226
UDI-Public10603295116226
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K062250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230777003
Device Lot Number5259392
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2017
Initial Date Received by Manufacturer 09/25/2017
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR